# SDR AALA201803029006

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 5,100 hours, 527 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: 152Z27383
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE FAIRING STRUT 38  AND 37 FAILED RESULTING IN THE HINGE ATTACH BRACKET TO SEVER.  REPAIRED DAMAGED ITEMS IAW EAS 278033, 277878A, AND 278093,  THE AIRCRAFT WAS GROUNDED
